# SDR P5CA9800139

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER HINGE CUTOUT CRACKED ADJACENT TO SEAL RETAINER.  REPAIRED PER SRM 53-10-02 FIG 12.
